# SDR HEEA073115

- Difficulty date: May 10, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 4,828 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Condition: Cracked
- Location: Pitch Control
- Component: Pitch Control
- Component part number: 350A33214501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CONTROL BEARINGS CRACKED.
